# SDR REXA2020121600836

- Difficulty date: December 15, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 30,026 hours, 20,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 10096
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,128 hours, 2,366 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT EMERGENCY LIGHTS IN ROW 13 DO NOT WORK-SIDE WALL & OVERHEAD LIGHTS.  R & R NR 2 BATTERY PACK, IAW CRJ 900 AMM 33-51-17.  OPERATIONS CHECK GOOD NO FURTHER DEFECTS NOTED.
